18 Endeavor, Suite 200, Irvine, CA

I had Juvederm (Voluma) to reduce wrinkles in my face and for lifting but it’s effect disappeared after 2 weeks, why ?

Cosmetic Treatments QuestionsCategory: VolumaI had Juvederm (Voluma) to reduce wrinkles in my face and for lifting but it’s effect disappeared after 2 weeks, why ?
A patient asked 3 years ago
I want to know the cause of this. l had 5 injection over 2 years evry time it doesn’t last more than 2 weeks. l am disapointed
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Voluma Effect Not Lasting Long?

 
Hi and thank you for your question! What you are experiencing is very strange and assuming that you have received you treatment with genuine product and from a qualified and experienced physician, this is not the expected outcome. This being said, there are a few issues that you need to consider. One is the fact that in many cosmetic treatments, our goal is improvement over the baseline and not complete correction. So it is important that the patients’ expectations are set properly. Also, with many filler treatments, since patients typically look at themselves several times every day, they may get used to the new look very quickly and assume that little change has happened. In such cases, objective comparison of before and after pictures is the best way to relieve the concerns. Finally, sometime patients might have very extensive volume loss, needing several syringes of filler, and not getting enough syringes might result in sub-optimal outcomes. If none of these issues are present in your case, you might want to consult a face surgeon or other specialists for further investigation of potential underlying issues. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.